Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 48, NWS Lincoln, IL

June 24, 2013Peoria County, Stark County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 24, 2013, 5:12 AM CDT for Peoria County, Stark County, Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 5:12 AM CDT (10:12 UTC)
Expired
Jun 24, 2013, 10:00 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WGUS53 KILX 241012
FFWILX
ILC143-175-241500-
/O.NEW.KILX.FF.W.0048.130624T1012Z-130624T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
512 AM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 1000 AM CDT

* AT 511 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL EXTENDING FROM
  5 MILES NORTHWEST OF TOULON SOUTH THROUGH WEST JERSEY TO JUST WEST
  OF KICKAPOO. DOPPLER RAINFALL ESIMATES IN THIS AREA RANGE FROM 
  2 TO 3 INCHES SINCE 300 AM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRIMFIELD...ELMORE...ELMWOOD...LA FAYETTE...LAURA AND WEST JERSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4074 8973 4074 8997 4115 8998 4116 8994
      4115 8993

$$

SMITH
1 follow-up statement
502 
WGUS73 KILX 241218
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
718 AM CDT MON JUN 24 2013

ILC143-175-241500-
/O.CON.KILX.FF.W.0048.000000T0000Z-130624T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA IL-STARK IL-
718 AM CDT MON JUN 24 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN STARK AND
NORTHWESTERN PEORIA COUNTIES UNTIL 1000 AM CDT...

AT 714 AM CDT...ALTHOUGH RAINFALL RATES HAVE DIMINISHED CONSIDERABLY
OVER THE PAST HOUR...THE FLASH FLOOD THREAT CONTINUES DUE TO THE
EXCESSIVE RAINFALL RECEIVED OVER THE AREA EARLY THIS MORNING. 
REPORTS OF BETWEEN 3 TO 4.50 INCHES OF RAIN HAVE BEEN RECEIVED WITH
THE MOST CONCENTRATED AREA OF EXCESSIVE RAINFALL EXTENDING FROM 
JUST EAST OF LAFAYETTE SOUTHEAST TO NEAR BRIMFIELD. 

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BRIMFIELD...ELMORE...ELMWOOD...LA FAYETTE...LAURA AND WEST JERSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4074 8973 4074 8997 4115 8998 4116 8994
      4115 8993

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:42 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 24, 2:42 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
242 AM CDT MON JUN 24 2013

.DISCUSSION...
ISSUED 240 AM CDT MON JUN 24 2013

ONGOING PARADE OF MCS ACTIVITY AND ASSOCIATED HEAVY RAINFALL WILL
CONTINUE TO BE A CONCERN FOR A COUPLE MORE DAYS. LATEST MCS
COVERED A GOOD PORTION OF IOWA...ALBEIT A BIT SMALLER THAN RECENT
NIGHTS...AND WAS BEING FED BY 40-45 KNOT LOW LEVEL JET. HAVE HAD
SOME STRONG THUNDERSTORMS SPREADING INTO THE NORTHWEST CWA OVER
THE LAST COUPLE HOURS ALONG A VERY SUBTLE SURFACE BOUNDARY.
MESOSCALE VORTEX FROM SUNDAY CONVECTION OVER THE SOUTHEAST CWA
STILL EVIDENT ON RADAR IMAGERY JUST EAST OF MOUNT VERNON.

SHORT TERM...TODAY THROUGH WEDNESDAY...

AS THE CASE HAS BEEN OVER THE LAST FEW DAYS...MODEL SOLUTIONS ARE
FAIRLY VARIED WITH MESOSCALE FEATURES NOT HANDLED ESPECIALLY WELL.
MCV IS ROTATING SOUTHEAST AND ACTIVITY WITH THIS FEATURE SHOULD
BE OUT OF OUR AREA BY SUNRISE...SO AM PLANNING TO KEEP THE FAR
SOUTHEAST DRY THIS MORNING. FOCUS DURING THE MORNING WILL MORE BE
ACROSS THE NORTHWEST AND ANY INFLUENCES FROM LEFTOVER BOUNDARIES
AND NEWER ONES FROM THE CURRENT CONVECTION. WILL HAVE THE HIGHEST
POPS DURING THE AFTERNOON AS MORE OF THE DAYTIME HEATING IS A
FACTOR. PRECIPITABLE WATER VALUES AROUND 1.7 TO 1.8 INCHES POINT
TO SOME HEAVY DOWNPOURS AGAIN...ALTHOUGH CENTRAL PARTS OF THE CWA
ARE MORE ABLE TO HANDLE THE HEAVY RAIN THAN THE SOUTHEAST...WHERE
1-HOUR FLASH FLOOD GUIDANCE IS ONLY AROUND A HALF INCH FROM
EFFINGHAM TO FLORA. MAIN SEVERE WEATHER RISK WILL BE WEST OF I-55
THIS AFTERNOON WHERE 0-6KM SHEAR EXPECTED TO INCREASE TO AROUND 40
KNOTS...ALTHOUGH A PULSE SEVERE STORM CANNOT BE RULED OUT
ELSEWHERE.

MAIN THUNDERSTORM FOCUS SHIFTS NORTHWARD LATE TONIGHT THROUGH
TUESDAY NIGHT. WITH MORE SUNSHINE...TUESDAY SHOULD BE THE HOTTEST
DAY OF THE WEEK WITH HEAT INDEX VALUES AT OR JUST ABOVE 100. HAVE
SOME CONCERN FOR SIMILAR VALUES WEDNESDAY...ALTHOUGH THIS WILL
DEPEND ON TIMING OF A FRONTAL PASSAGE AND ASSOCIATED
THUNDERSTORMS. MORE WIDESPREAD RISK OF SEVERE WEATHER EXPECTED ON
WEDNESDAY WHICH WOULD HELP TEMPER THE HIGHS SOMEWHAT. SOME
ADDITIONAL HEAVY RAIN LIKELY AGAIN ON WEDNESDAY WITH THE STORMS...
AS PWAT VALUES RISE BACK TO AROUND 1.8 INCHES.

LONG TERM...THURSDAY THROUGH SUNDAY...

UPPER RIDGING STILL PROGGED TO BUILD ACROSS THE WESTERN CONUS
DURING THE LATTER PART OF THE WEEK...WITH A SLOW COOLING TREND.
CYCLONIC FLOW OVER THE GREAT LAKES JUSTIFIES SOME LOW CHANCE POPS
OR SLIGHT CHANCES THURSDAY THROUGH FRIDAY...BUT THIS SHOULD FADE
AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST OVER THE WEEKEND.

GEELHART

&&

.AVIATION...
ISSUED 1208 AM CDT MON JUN 24 2013

CONTINUED CHANCES FOR PRECIP...WITH SOME CONVECTION OUT TO THE
WEST...IN THE OVERNIGHT HOURS. FOR THE MOST PART...BKN MID CLOUDS
DOMINATE WITH VFR CONDITIONS. DWPT SPREAD STILL ENOUGH TO KEEP
FROM MENTIONING VIS DROP. MAIN CONCERN WILL BE TIMING OF THREAT OF
TS...BUT LIKE THE LAST FEW FORECASTS...CAUGHT IN A TRAIN OF MCS
WAVES REFIRING AS THEY MOVE ACROSS THE FA AND INTERACT WITH
MESOSCALE BOUNDARIES...THE THREAT IS PRETTY MUCH CONSTANT FOR TS.
HAVE PUT VCTS FROM 22Z ON...WHEN THE BEST PROBABILITY IS...BUT
CONFIDENCE TOO LOW FOR A TEMPO FOR ANY ONE GROUP WITHOUT HAVING
THEM ALL DAY.

HJS

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 24, 5:06 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CDT MON JUN 24 2013

ILZ027>031-036>038-040>042-047>051-251100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
506 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS
EVENING. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING
WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL
RATES UP TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE
STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE
COMMON WITH THE STRONGER STORMS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE
ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND THURSDAY.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 3 PM UNTIL 9 PM.

ILZ043>046-052>057-061-251100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SHELBY-VERMILION-
506 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN...MAINLY THIS
AFTERNOON AND EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE
STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO
TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE
ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-251100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
506 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL OCCUR ALONG THE LITTLE WABASH RIVER FOR THE NEXT FEW
DAYS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY INTO EARLY
THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING. HEAVY RAINFALL HAS OCCURRED OVER PARTS OF
SOUTHEAST ILLINOIS OVER THE PAST SEVERAL DAYS...SO ANY ADDITIONAL
THUNDERSTORM ACTIVITY WILL INCREASE THE FLOOD AND FLASH FLOOD
THREAT IN THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY NIGHT AS A STRONG COLD FRONT APPROACHES THE AREA
FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Special weather statement, Jun 24, 12:52 AM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1252 AM CDT MON JUN 24 2013

ILZ027-240645-
KNOX-
1252 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 145 AM
CDT...

AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF GALESBURG...MOVING NORTHEAST AT
25 MPH.

SMALL HAIL...TORRENTIAL RAINFALL...AND WINDS AROUND 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GALESBURG...
  RIO...
  WATAGA...
  ONEIDA...
  ALTONA...
  VICTORIA...

OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT AND HENDERSON.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4116 8999 4105 8999 4087 9044 4111 9044
      4116 9036
TIME...MOT...LOC 0551Z 238DEG 20KT 4096 9050

SMITH
Special weather statement, Jun 24, 1:56 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
156 AM CDT MON JUN 24 2013

ILZ028-030-240800-
MARSHALL-STARK-
156 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STARK AND NORTHERN
MARSHALL COUNTIES UNTIL 300 AM CDT...

AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST JERSEY...OR 13 MILES SOUTH OF
KEWANEE...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL AND TORRENTIAL RAINFALL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  OSCEOLA...
  BRADFORD...
  HENRY...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8964 4117 8963 4115 8957 4115 8933
      4112 8932 4111 8934 4111 8929 4106 8927
      4115 8957 4117 8962 4117 8964 4123 8986
      4124 8980
TIME...MOT...LOC 0655Z 254DEG 21KT 4106 8992

SMITH
Special weather statement, Jun 24, 2:06 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
206 AM CDT MON JUN 24 2013

ILZ028>031-037-240800-
MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
206 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAZEWELL...NORTHWESTERN
WOODFORD...PEORIA...SOUTHWESTERN MARSHALL AND STARK COUNTIES UNTIL
300 AM CDT...

AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIVOLI...OR 15 MILES WEST OF
PEORIA...MOVING EAST AT 25 MPH. IN ADDITION...ANOTHER STRONG
THUNDERSTORM WAS LOCATED JUST WEST OF TOULON...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  PRINCEVILLE...
  DUNLAP...
  PEORIA...
  ROME...
  SPRING BAY...
  CHILLICOTHE...

OTHER LOCATIONS AFFECTED INCLUDE...KICKAPOO...ALTA AND MOSSVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4077 8924 4068 8994 4072 8998 4073 8996
      4099 8998 4114 8994 4116 8992 4116 8987
      4119 8988 4123 8982
TIME...MOT...LOC 0706Z 249DEG 20KT 4076 8987

SMITH
Special weather statement, Jun 24, 3:46 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
346 AM CDT MON JUN 24 2013

ILZ028>031-038-240945-
MARSHALL-MCLEAN-PEORIA-STARK-WOODFORD-
346 AM CDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHERN MCLEAN...
NORTHERN PEORIA...STARK AND WOODFORD COUNTIES UNTIL 445 AM CDT...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
AN AREA OF STRONG THUNDERSTORMS 5 MILES EAST OF BRIMFIELD...OR 10
MILES NORTHWEST OF PEORIA...MOVING EAST AT 20 MPH.

SMALL HAIL...WINDS AROUND 45 MPH AND TORRENTIAL RAINFALL ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  DUNLAP...
  SPRING BAY...
  ROME...
  GERMANTOWN HILLS...
  CHILLICOTHE...
  WASHBURN...

OTHER LOCATIONS AFFECTED INCLUDE...KICKAPOO...ALTA...MOSSVILLE...LOW
POINT AND CAZENOVIA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 8963 4115 8932 4111 8934 4110 8906
      4093 8904 4093 8893 4075 8892 4076 8984
      4114 8999 4116 8994 4116 8988 4123 8987
      4124 8964
TIME...MOT...LOC 0845Z 258DEG 17KT 4082 8975

SMITH
Local storm report, Jun 24, 5:12 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     HEAVY RAIN       4 NW PEORIA             40.79N 89.66W
06/24/2013  M3.24 INCH       PEORIA             IL   NWS EMPLOYEE

            SINCE 2 AM

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:49 PM CDTAreal Flood WarningILXClay8 hr
Jun 24, 12:52 AM CDTSpecial Weather StatementILXKnox53 min
Jun 24, 2:06 AM CDTSpecial Weather StatementILXPeoria, Stark54 min
Jun 24, 3:46 AM CDTSpecial Weather StatementILXMarshall, Peoria, Stark, Woodford59 min
Jun 24, 3:50 AM CDTAreal Flood AdvisoryILXMarshall, Peoria, Stark, Woodford6 hr
Jun 24, 3:58 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford62 min
Jun 24, 4:11 AM CDTFlash Flood WarningILXMarshall, Peoria, Stark6 hr
Jun 24, 5:03 AM CDTFlash Flood WarningILXPeoria, Woodford5 hr
Jun 24, 5:28 AM CDTFlash Flood WarningILXMarshall, Peoria, Woodford5 hr
Jun 24, 6:09 AM CDTFlash Flood WarningILXMarshall, Woodford6 hr
Jun 24, 9:51 AM CDTFlash Flood WarningILXPeoria, Stark6 hr
Jun 24, 3:16 PM CDTSpecial Weather StatementILXMorgan, Scott59 min
Jun 24, 3:20 PM CDTFlash Flood WatchILXKnox, Marshall, Peoria, Stark, Woodford4 hr
Jun 24, 3:40 PM CDTSevere Thunderstorm WarningILXFulton, Knox65 min
Jun 24, 3:53 PM CDTSpecial Weather StatementILXCass, Menard67 min
Jun 24, 4:10 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Tazewell, Woodford65 min
Jun 24, 5:02 PM CDTSevere Thunderstorm WarningILXLogan, Menard43 min
Jun 24, 5:12 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon63 min
Jun 24, 5:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Macon, Piatt58 min
Jun 24, 6:29 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt61 min
Jun 24, 6:59 PM CDTSevere Thunderstorm WarningILXVermilion61 min

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.